Research

On a flow to untangle elastic knots


Reference:

Lin, C. C. and Schwetlick, H. R., 2010. On a flow to untangle elastic knots. Calculus of Variations and Partial Differential Equations, 39 (3-4), pp. 621-647.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s00526-010-0328-0

Abstract

In this paper we present a method to untangle smooth knots by a gradient flow for a suitable energy. We show that the flow of smooth initial knots remains smooth for all time and approaches asymptotically an "optimal embedding" in its isotopy type. The method is to set up a gradient flow for the total energy of knots, which consists of bending energy and the Mobius energy of knots.

Details

Item Type Articles
CreatorsLin, C. C.and Schwetlick, H. R.
DOI10.1007/s00526-010-0328-0
DepartmentsFaculty of Science > Mathematical Sciences
RefereedNo
StatusPublished
ID Code21312

Export

Actions (login required)

View Item